Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 11, NWS Amarillo, TX

April 1, 2014Cimarron County, Texas County, Oklahoma; 12 counties in Texas

NWS Amarillo, TX issued this red flag warning at Apr 1, 2014, 3:56 AM CDT for Cimarron County, Texas County, Oklahoma; 12 counties in Texas. It took effect at Apr 1, 2014, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2014, 3:56 AM CDT (08:56 UTC)
In effect from
Apr 1, 2014, 1:00 PM CDT
Expired
Apr 1, 2014, 10:00 PM CDT
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5552 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WWUS84 KAMA 010856
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
356 AM CDT TUE APR 1 2014

OKZ001-002-TXZ001>003-006>008-011>013-016>018-012100-
/O.UPG.KAMA.FW.A.0010.140401T1700Z-140402T0300Z/
/O.NEW.KAMA.FW.W.0011.140401T1800Z-140402T0300Z/
/O.NEW.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
356 AM CDT TUE APR 1 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR 
THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

* AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... 
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG.

* 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AT SPEEDS AROUND 20 MPH
  TODAY...AND BETWEEN 20 AND 25 MPH WEDNESDAY...WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 5 TO 15 PERCENT.

* TIMING...THIS AFTERNOON AND EVENING...THEN AGAIN WEDNESDAY
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

OKZ003-TXZ004-005-009-010-014-015-019-020-012100-
/O.NEW.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
356 AM CDT TUE APR 1 2014

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE EASTERN TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... 
  LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AROUND 20 MPH WITH HIGHER
  GUSTS. 

* RELATIVE HUMIDITY...AS LOW AS 5 TO 15 PERCENT.

* TIMING...WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
3 follow-up statements
475 
WWUS84 KAMA 010916 CCA
RFWAMA

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
414 AM CDT TUE APR 1 2014

OKZ001-002-TXZ001>003-006>008-011>013-016>018-012130-
/O.UPG.KAMA.FW.A.0010.140401T1700Z-140402T0300Z/
/O.COR.KAMA.FW.W.0011.140401T1800Z-140402T0300Z/
/O.COR.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
414 AM CDT TUE APR 1 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR 
THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

* AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... 
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG.

* 20 FOOT WINDS...SOUTH TO SOUTHWEST WINDS SUSTAINED AT SPEEDS AROUND
  20 MPH TODAY...AND SOUTHWEST WINDS BETWEEN 20 AND 25 MPH ON WEDNESDAY...
  WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 5 TO 15 PERCENT.

* TIMING...THIS AFTERNOON AND EVENING...THEN AGAIN WEDNESDAY
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

OKZ003-TXZ004-005-009-010-014-015-019-020-012130-
/O.NEW.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
414 AM CDT TUE APR 1 2014

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE EASTERN TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... 
  LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AROUND 20 MPH WITH HIGHER
  GUSTS. 

* RELATIVE HUMIDITY...AS LOW AS 5 TO 15 PERCENT.

* TIMING...WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
635 
WWUS84 KAMA 012005
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
305 PM CDT TUE APR 1 2014

OKZ001-002-TXZ001>003-006>008-011>013-016>018-021000-
/O.UPG.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/
/O.NEW.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/
/O.CON.KAMA.FW.W.0011.000000T0000Z-140402T0300Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
305 PM CDT TUE APR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND
CENTRAL TEXAS AND OKLAHOMA PANHANDLES... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM
NOON TO 10 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... 
  DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... 
  OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG.

* 20 FOOT WINDS...SOUTH TO SOUTHWEST WINDS AROUND 20 MPH THIS
  EVENING...AND SOUTHWEST WINDS BETWEEN 20 AND 25 MPH WITH GUSTS TO
  40 MPH WEDNESDAY.

* RELATIVE HUMIDITY...LOWEST RELATIVE HUMIDITY VALUES AROUND 10 TO 15
  PERCENT THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES WILL FALL
  TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THIS
  EVENING...THEN AGAIN WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ003-TXZ004-005-009-010-014-015-019-020-021000-
/O.UPG.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/
/O.NEW.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
305 PM CDT TUE APR 1 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TO 10 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... 
  LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AROUND 20 MPH WITH 
  HIGHER GUSTS.

* RELATIVE HUMIDITY...AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL TO
  5 TO 15 PERCENT WEDNESDAY AFTERNOON AND CONTINUE THROUGH THE EVENING.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
904 
WWUS84 KAMA 020144
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
844 PM CDT TUE APR 1 2014

OKZ002-TXZ002-003-007-008-012-013-017-018-021345-
/O.CAN.KAMA.FW.W.0011.000000T0000Z-140402T0300Z/
/O.CON.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/
TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON-POTTER-CARSON-RANDALL-
ARMSTRONG-
844 PM CDT TUE APR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT
WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR
CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES... 
...RED FLAG WARNING IS CANCELLED FOR THIS EVENING FOR CENTRAL
SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED
FLAG WARNING FOR THIS EVENING.

* AFFECTED AREA...IN OKLAHOMA...TEXAS. IN TEXAS...SHERMAN... 
  HANSFORD...MOORE...HUTCHINSON...POTTER...CARSON...RANDALL AND 
  ARMSTRONG.

* 20 FOOT WINDS...SOUTH TO SOUTHWEST WINDS AROUND 20 MPH THIS
  EVENING...AND SOUTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO
  40 MPH WEDNESDAY.

* RELATIVE HUMIDITY...LOWEST RELATIVE HUMIDITY VALUES AROUND 25 TO 30
  PERCENT THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES WILL FALL TO
  5 TO 15 PERCENT WEDNESDAY AFTERNOON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED
  THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED
  WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ001-TXZ001-006-011-016-021345-
/O.CON.KAMA.FW.W.0011.000000T0000Z-140402T0300Z/
/O.CON.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/
CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH-
844 PM CDT TUE APR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR
WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES... 
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT
WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR
WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... 
  HARTLEY...OLDHAM AND DEAF SMITH.

* 20 FOOT WINDS...SOUTH TO SOUTHWEST WINDS AROUND 20 MPH THIS
  EVENING...AND SOUTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO
  40 MPH WEDNESDAY.

* RELATIVE HUMIDITY...LOWEST RELATIVE HUMIDITY VALUES AROUND 10 TO 15
  PERCENT THROUGH 10 PM THIS EVENING. RELATIVE HUMIDITY VALUES WILL FALL
  TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH 
  THIS EVENING...AND THEN AGAIN WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ003-TXZ004-005-009-010-014-015-019-020-021345-
/O.CON.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/
BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
844 PM CDT TUE APR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT
WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR
EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... 
  LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND 
  COLLINGSWORTH.

* 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AROUND 20 MPH WITH 
  HIGHER GUSTS.

* RELATIVE HUMIDITY...AFTERNOON RELATIVE HUMIDITY VALUES WILL 
  FALL TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON AND CONTINUE 
  THROUGH THE EVENING.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED 
  WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

ANDRADE

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 1, 12:53 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 1, 12:53 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1253 AM CDT TUE APR 1 2014

.AVIATION...
FOR THE 06Z TAFS...LITTLE CHANGE TO PREVIOUS AVIATION AFD REASONING.
SFC COLD FRONT HAS PUSHED THRU ALL TERMINAL SITES WITH NE WINDS IN
ITS WAKE. RETURN FLOW IS EXPECTED TO COMMENCE LATE TUES MORNING...WITH
S TO SW WINDS INCREASING IN SPEED AROUND MID AFTERNOON TUESDAY. SOME
HIGH LEVEL CLOUDS ALSO EXPECTED THRU LATE TUESDAY EVENING.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 812 PM CDT MON MAR 31 2014/

UPDATE...
HAVE ALLOWED THE RED FLAG WARNING AND FIRE DANGER STATEMENT TO EXPIRE
ON SCHEDULE AT 8 PM CDT. EVEN THOUGH RELATIVE HUMIDITY VALUES ARE
STILL BELOW 20 PERCENT AT THIS TIME...WINDS HAVE DIMINISHED MARKEDLY.
RH VALUES WILL SLOWLY INCREASE THIS EVENING AND TONIGHT AS A WEAK
COLD FRONT CONTINUES MOVING SOUTH ACROSS THE AREA AND TEMPERATURES
COOL WITH THE ONSET OF NIGHTFALL. THE FIRE WEATHER WATCH ISSUED
EARLIER FOR TUESDAY FOR THE WESTERN TWO THIRDS OF THE FCST AREA LOOKS
QUITE PLAUSIBLE AND NO CHANGES ARE PLANNED AT THIS TIME. REMAINING
WEATHER ELEMENTS FOR TNGT ARE FINE AT THE MOMENT. UPDATED PRODUCTS OUT AS
SOON AS POSSIBLE.

ANDRADE

PREV DISCUSSION... /ISSUED 645 PM CDT MON MAR 31 2014/

AVIATION...
FOR THE 00Z TAFS...A WEAK COLD FRONT WILL CONTINUE MOVING SOUTH
ACROSS THE TERMINAL SITES THIS EVENING...WITH WINDS BECOMING NE TO E.
RETURN FLOW IS THEN EXPECTED TO COMMENCE LATER TUESDAY MORNING...WITH
WINDS BECOMING S TO SW AND INCREASING IN SPEED TUESDAY AFTERNOON. SOME
HIGH LEVEL CLOUDS ARE ALSO ANTICIPATED ON OCCASION THROUGH LATE TUESDAY
AFTERNOON.

ANDRADE

PREV DISCUSSION... /ISSUED 330 PM CDT MON MAR 31 2014/

DISCUSSION...
ONLY A FEW CHANGES HAVE BEEN MADE TO EARLIER FORECAST.  ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS DAILY THROUGH THURSDAY STILL
EXPECTED.  SLIGHT CHANCE OF LIGHT RAIN RETAINED FOR FAR NORTHERN
SECTIONS WEDNESDAY NIGHT AND THURSDAY.  HAVE INTRODUCED AREAS OF
BLOWING DUST ACROSS MOST OF THE TEXAS PANHANDLE FOR THURSDAY.

MODELS IN SOMEWHAT BETTER AGREEMENT FOR THE WEEKEND.  HAVE
INTRODUCED SLIGHT CHANCE THUNDERSTORMS AREA WIDE FOR SATURDAY NIGHT
AND SUNDAY.  SOUTHEAST LOW-LEVEL FETCH EXPECTED TO ALLOW MODEST
MOISTURE RETURN AS LONGWAVE TROF MOVES INTO THE AREA.  REMAINING
PERIODS WILL BE KEPT DRY.  03

COCKRELL

FIRE WEATHER...
MARGINAL CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THROUGH EARLY
THIS EVENING ACROSS THE WESTERN...CENTRAL...AND SOUTHERN TEXAS
PANHANDLE.  ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED ON TUESDAY AFTERNOON AND EVENING.  HAVE EXPANDED THE FIRE
WEATHER WATCH TO INCLUDE THE WESTERN TWO THIRDS OF THE TEXAS AND
OKLAHOMA PANHANDLES ON TUESDAY.  ELEVATED TO CRITICAL FIRE WEATHER
CONDTIONS ARE EXPECTED WEDNESDAY AND THURSDAY ACROSS MAINLY THE TEXAS
PANHANDLE.  NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED FRIDAY THROUGH MONDAY.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
     THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
     SMITH...HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...
     POTTER...RANDALL...SHERMAN.

OK...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
     THE FOLLOWING ZONES: CIMARRON...TEXAS.

&&
Hazardous weather outlook, Apr 1, 3:56 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
356 AM CDT TUE APR 1 2014

OKZ001>003-TXZ001>020-012100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
356 AM CDT TUE APR 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS
AFTERNOON AND EVENING...ESPECIALLY OVER THE WESTERN AND CENTRAL
TEXAS AND OKLAHOMA PANHANDLES WHERE RED FLAG WARNINGS ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CRITICAL FIRE WEATHER IS EXPECTED TO BE WIDESPREAD OVER ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY AFTERNOON AND EVENING.
ELEVATED TO CRITICAL FIRE WEATHER AGAIN WILL BE POSSIBLE OVER THE
SOUTHERN HALF OF THE TEXAS PANHANDLE THURSDAY.

IN ADDITION...WEST TO NORTHWESTERLY WINDS MAY AT TIMES REACH
SUSTAINED WINDS AROUND 35 MPH THURSDAY AND THURSDAY EVENING. THESE
WINDS MAY RESULT IN PATCHY BLOWING DUST AND LIMITED VISIBILITIES.

THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES SATURDAY NIGHT AND SUNDAY. ANY STORMS THAT DEVELOP ARE
EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS EACH AFTERNOON AND
EVENING THROUGH THURSDAY.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 3:56 AM CDTFire Weather WatchAMABeaver, Cimarron, Texas11 hr
Apr 1, 3:05 PM CDTRed Flag WarningAMABeaver, Cimarron, Texas31 hr

Nearby

Red Flag Warnings in Texas, 2014Red Flag Warnings in Oklahoma, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.